# SDR SWIA201232496

- Difficulty date: December 25, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 28,507 hours, 38,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Casbin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLOOR LEVEL WHITE EMERGENCY LIGHT DOES NOT ILLUMINATE.  (FLT 5325)  REPLACED ONE WHITE FLOOR EMERGENCY LIGHT ASSEMBLY BETWEEN ROW 3 AND 4.
